Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi Everyone,

Has anyone been prescribed Trimethoprim for mild to moderate Acne Vulgaris? I just started a course last Monday, 200mg twice a day but my breakout has gotten considerably worse since then. Is this to be expected?

I dont mind if this is normal but if it's a sign that the tablets arent going to work I want to go back to my dermatologist. They've said the next step is Roaccutane.

Thanks all for your insight

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×